# SDR KKVA20211019002

- Difficulty date: October 19, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N702DR
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9184
- Aircraft time: 5,946 hours, 2,504 cycles
- Engine: Rroyce BR700710A220
- Engine time: 5,946 hours, 2,507 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED AFTER SMOKE FROM BOTH ENGINES WAS REPORTED FROM TOWER AND FUMES WERE PRESENT IN THE COCKPIT. POST INCIDENT OPERATIONAL CHECKS AT 65%, 85% N1 AND FULL POWER PER AMM 71-00-00-866-806 REVEALED NO INTERIOR ODOR OR ENGINE SMOKE EMISSIONS AND NORMAL OPERATION PARAMETERS OBSERVED. PERFORMED GVI WITHIN ENGINE COWLING PER SPM CHAPTER 20-70-00 WITH NO DEFECTS NOTED. CONSIDERING ALL ENGINE PARAMETERS WERE NORMAL CONSULTATION WITH ROLLS ROYCE REVEALED THAT IN SERVICE VARIATIONS IN FUEL AROMATIC CONTENT COULD DRIVE SMOKE EMISSIONS.
